# SDR F3LA200600023

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 13,041 hours, 6,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED STR 1L DAMAGED FWD SIDE OF FS 54.  BURNISHED DAMAGED AREA PER ASRM 51-73-00.  PERFORMED HFEC ON WORKED AREA AND FOUND NO DEFECTS PER NDTM PART 6, 51-10-08, PAGE 601.  TREATED AND PRIMED PER AMM 51-23-00 AND EA A9-53R-11386, STEPS 1, 2, AND 3.
